# SDR CAL960288

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 0242 - INSPECTION FOUND THE AFT EMERGENCY EXIT LIGHT BETWEEN SERVICE DOORS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT WIRE BUNDLE CONNECTION.  THE WIRE WAS REPINNED AND OPERATION OF THE EXIT LIGHT WAS RESTORED.  (X)
